Pisot sequences which satisfy no linear recurrence II
Acta Arithmetica, Tome 48 (1987) no. 2, pp. 191-195
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_48_2_191_195,
author = {David Boyd},
title = {Pisot sequences which satisfy no linear recurrence {II}},
journal = {Acta Arithmetica},
pages = {191--195},
year = {1987},
volume = {48},
number = {2},
doi = {10.4064/aa-48-2-191-195},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-48-2-191-195/}
}
David Boyd. Pisot sequences which satisfy no linear recurrence II. Acta Arithmetica, Tome 48 (1987) no. 2, pp. 191-195. doi: 10.4064/aa-48-2-191-195
Cité par Sources :